Introduction to Network Operations

Africa/Mogadishu
Description

The purpose of the Introduction to Network Operations workshop is to develop the skills of the universities ICT sector in taking their technical competencies to the next level through hands-on training sessions. SomaliREN core engineering team will facilitate this workshop which will run two full days. The aim of this training is to contribute to employability of the local university graduates by equipping them with the much needed skills in the industry. Following a 70:30 practice to concepts ratio, this workshop imparts relevant skills that address the market demands and skill gaps that currently exist.

    • 09:00 12:30
      Basics of Networking
      • 09:00
        Opening Remarks 10m
      • 09:10
        Introduction to Network Operations Workshop 10m
        Speaker: Mr Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 09:20
        Opening Survey 10m
      • 09:30
        Network Fundamentals 1h
        Speakers: Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 10:30
        Health Break 10m
      • 10:40
        Reference Models (TCP/IP and OSI) 30m
        Speakers: Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 11:10
        Network Topologies 20m
        Speaker: Ibar O. Ibrahim (SomaliREN)
      • 11:30
        Network Cabling 20m
        Speaker: Abdirahman Abukar (SomaliREN)
      • 11:50
        LAB-1 40m
        Speakers: Abdirahman Abukar (SomaliREN) , Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
    • 12:30 16:00
      Prayers and Lunch Break 3h 30m
    • 16:00 20:00
      Network Addressing
      • 16:00
        Basics of Addressing 20m
        Speakers: Abdirahman Abukar (SomaliREN) , Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 16:20
        Numbering Systems 30m
        Speakers: Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 16:50
        Subnetting 30m
        Speakers: Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 17:20
        VLSM 40m
      • 18:00
        Prayers and Health Break 30m
      • 18:30
        Supernetting (Summarization) 30m
      • 19:00
        - Address Planning Exercises 1h
        Speakers: Abdirahman Abukar (SomaliREN) , Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
    • 08:00 09:40
      Managing Cisco IOS
      • 08:00
        Introduction to Cisco IOS 20m
      • 08:20
        House Keeping Configurations Lab 15m
      • 08:35
        IOS Backup and Restore 20m
        Speaker: Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 08:55
        DHCP Configuration 15m
        Speakers: Abdirahman Abukar (SomaliREN) , Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 09:10
        Health Break 30m
    • 09:40 12:40
      Switching Technology
      • 09:40
        Introduction to VLANs 30m
        Speakers: Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 10:10
        VLAN LAB 1h 20m
        Speakers: Abdirahman Abukar (SomaliREN) , Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 11:30
        VLAN Routing 1h
        Speaker: Ibar O. Ibrahim (SomaliREN)
    • 15:40 20:30
      Introduction to IP Routing
      • 15:40
        Routing Protocols Concepts 20m
      • 16:00
        IP Routing Labs (Static and OSPF) 2h
        Speakers: Abdirahman Abukar (SomaliREN) , Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 18:00
        Prayers and Health Break 30m
      • 18:30
        NAT/PAT Concept & LAB 30m
        Speakers: Ibar O. Ibrahim (SomaliREN) , Mohamed Ali Ahmed (Bile) (SomaliREN)
      • 19:00
        Closing Survey 15m
      • 19:15
        Closing Remarks 15m